# SDR YENA20091221180

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 8,785 hours, 3,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008558
- Condition: Failed
- Location: Cabin
- Part time: 8,785 hours, 3,156 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB79 JFK-MCO DURING ROUTINE MAINTENANCE IN MCO FOUND LEFT FWD ESPU EMERGENCY LIGHT HARD FAULT.  REMOVED AND REPLACED FWD LEFT ESPU LIGHT AND BATTERY PER AMM 33-51-38, OPS CHECK GOOD.
